# SDR A6WA201240180

- Difficulty date: January 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FS 280 IS CRACKED JUST OTBD OF LBL 9.  C/W REO`S 601R-53-11-171, REV D AND 601R-53-11-2265 C/W NDT, NO DEFECTS NOTED.
